# SDR CA971024013

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Post
- Part number: 121340615
- Condition: Cracked
- Location: Windshield
- Part time: 3,964 hours
- Component: Cessna, U206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IT WAS OBSERVED ON ONE OCCASSION THE WINDSHIELD APPEARED TO BE MOVING IN ITS LOWER RETAINER DURING WATER LANDINGS.  MAINTENANCE ACTION INVOLVED REMOVING LOWER RETAINER REVEALING FORWARD DOOR POSTCHANNEL WAS CRACKED THREE INCHES.  AT CRACK LOCATION, THERE IS AN .1250 INCH PRODUCTION GAP BETWEEN LOWER SKIN P/N 1213600-25 AND VERTICAL OUTER RETAINER P/N 0713611-3.  RIGIDITY OF UPPER CABIN BOX IS LOST.  IT IS FELT THIS CONDITION COULD LEAD TO MORE SERIOUS PROBLEMS.  SUSPECT CAUSE DUE TO HEAVY LANDINGS AND HIGH FREQUENCY CYCLES.
